# SDR CA110913004

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft time: 24,640 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D0001037500100
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, ACFT SUFFERED A TOTAL LOSS OF GREEN HYD SYS PRESSURE AND QTY. GREEN HYD SYS MESSAGE ON EICAS.  NOSE WHEEL STEERING FAILED.  MX TOWED ACFT TO RAMP.  LT PYLON GREEN HYD RETURN LINE FOUND BURST, LINE REPLACED IAW AMM 29-11-49.  INTEGRITY CHECK OF GREEN SYS AFTER FAILURE PERFORMED IAW AMM 29-00-00-280-006.
